# SDR AALA980498

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59081
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 639
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Part number: 41A5451534501
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FAIRING SHIM CORRODED.  REPLACED SHIM PER SRM REF 51-72-10.  (M)
